# SDR SWAA100026

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 62,251 hours, 60,854 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: SP2988
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE LIGHT INOP.  REMOVED AND REPLACED SPLICE PER MM.
